Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? ed_uk

Posted by Phillipa on July 24, 2005, at 19:36:24

In reply to Re: Can stopping a TCA cause palpitations? KaraS, posted by ed_uk on July 24, 2005, at 16:20:06

Ed, so xanax made you tired like it did to me in the end? Wow I guess my anxiety was really high when it didn't do this. Fondly, PJ O

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532939.html